Forum

steroids, Methylprednisilione

Evening all, a few questions, any help really appreciated. I have following a medical procedure, suffered a relapse. I have the most wonderful GP, who realises now after many years that an immediate course of high dose steroids is the only way for my body to help recover. However as a side effect I have terrible insomnia, anxiety, and paranoia. Has anyone else experienced this and can you possibly offer me any tips? Thank you x

I’m afraid that they are pretty common side effects of steroids :frowning:

For insomnia, you could ask for sleeping pills, but other than that, it’s probably a matter of riding it out; it will ease once you finish the course. If you are really struggling, maybe speak to your GP? Standard meds for anxiety take weeks to have any effect so they won’t be any good, but maybe a mild sedative would be possible (completely guessing here - best to speak to a medic)?

I hope the steroids work at least!

Karen x